On the Uniqueness of the Topological Degree.

Herbert Amann; Stanley A. Weiss

Mathematische Zeitschrift (1973)

  • Volume: 130, page 39-54
  • ISSN: 0025-5874; 1432-1823

How to cite


Amann, Herbert, and Weiss, Stanley A.. "On the Uniqueness of the Topological Degree.." Mathematische Zeitschrift 130 (1973): 39-54. <http://eudml.org/doc/171848>.

author = {Amann, Herbert, Weiss, Stanley A.},
journal = {Mathematische Zeitschrift},
pages = {39-54},
title = {On the Uniqueness of the Topological Degree.},
url = {http://eudml.org/doc/171848},
volume = {130},
year = {1973},

AU - Amann, Herbert
AU - Weiss, Stanley A.
TI - On the Uniqueness of the Topological Degree.
JO - Mathematische Zeitschrift
PY - 1973
VL - 130
SP - 39
EP - 54
UR - http://eudml.org/doc/171848
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.